# SDR ASAA0480424

- Difficulty date: May 17, 2004
- Submitted: June 15, 2004
- Operation: Air carrier
- Aircraft: N979AS
- Make and model: Doug MD 83
- Aircraft serial: 53471
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC - DURING HV CHECK, FOUND SHEAR TIE IN AFT PIT AT STATION 1148, LONGERON 29L TO 28R IS CORRODED.  REMOVED DAMAGE AND INSTALLED REPLACEMENT SHEAR TIE IAW 51-10-2.  (M)
